Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 11, Pages 1319–1326 (Mi zvmmf1992)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of multi-valued mappings

I. M. Prudnikov


Full text: PDF file (1147 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:11, 1277–1284

Bibliographic databases:
UDC: 519.85
MSC: Primary 49J53; Secondary 49J52, 90C31, 47H04
Received: 07.09.1995
Revised: 13.03.1996

Citation: I. M. Prudnikov, “Approximation of multi-valued mappings”, Zh. Vychisl. Mat. Mat. Fiz., 37:11 (1997), 1319–1326; Comput. Math. Math. Phys., 37:11 (1997), 1277–1284

Citation in format AMSBIB
\Bibitem{Pru97}
\by I.~M.~Prudnikov
\paper Approximation of multi-valued mappings
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 11
\pages 1319--1326
\mathnet{http://mi.mathnet.ru/zvmmf1992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1489506}
\zmath{https://zbmath.org/?q=an:0951.49025}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 11
\pages 1277--1284


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1992
  • http://mi.mathnet.ru/eng/zvmmf/v37/i11/p1319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Prudnikov, “Lower convex approximations of Lipschitzian functions”, Comput. Math. Math. Phys., 40:3 (2000), 359–367  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:210
    Full text:75
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021